Comment on Ridge Estimation to the Restricted Linear Model


Ozkale M. R.

COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, vol.38, no.7, pp.1094-1097, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Editorial Material
  • Volume: 38 Issue: 7
  • Publication Date: 2009
  • Doi Number: 10.1080/03610920802364104
  • Title of Journal : COMMUNICATIONS IN STATISTICS-THEORY AND METHODS
  • Page Numbers: pp.1094-1097

Abstract

In this note, we show that the estimator and the following results given by Zhong and Yang (2007) are the same with that of Gross (2003).